MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-BC4022; HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER

HAMILTON MEDICAL AG HAMILTON-BC4022; HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER
Model Number 260186
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
High flow adult humidifier container had a water leak.This is the second container in the last couple weeks that the reporting emergency medical technician has encountered with a water leak.This is the second issue of the adult circuit being cracked that has been brought to my attention.In both cases, no impact to patient care.Both times, the circuit was in the bubble wrap, and the circuits should be sufficiently protected in their storage.First incident was reported to a supervisor.Also, concern was given to the supervisor about only having one adult humidifier container in the truck when we cannot switch the container.The first container was a minor leak, but the container used today soaked a bath blanket.Unfortunately, no pictures were taken, and the crew did not return the leaky circuit nor keep the packaging but discarded both.Action taken is that a second adult circuit will be added to the trucks to provide a backup.In follow up with the hamilton business manager was told that the adult hfnc circuits leaking is an issue that has been reported back to hamilton a handful of times in the last year.

Brand Name
HAMILTON-BC4022
Common Device Name
HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER
Manufacturer (Section D)
HAMILTON MEDICAL AG
4655 aircenter circle
reno NV 89502
MDR Report Key17001488
Report Number17001488
Device Sequence Number12302986
Product Code BZE
UDI-Device Identifier07630002804189
UDI-Public07630002804189
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2023
Report Date (Section F) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number260186
Device Catalogue Number260186
Device Lot Number1900079284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer05/25/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/17/2023